# SDR TWAA9613002

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - DURING TAKEOFF LEADING EDGE FLAPS WOULD NOT RETRACT.  PERFORMED BITE CHECK, CHECKED ALL 24 LEADING EDGE FLAP SENSORS, OPERATED FLAPS SEVERAL CYCLES.  ALL CHECKS NORMAL.  (M)
